Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Inequalities for products of spectral radii


Authors: M. Omladic, H. Radjavi, P. Rosenthal and A. Sourour
Journal: Proc. Amer. Math. Soc. 129 (2001), 2239-2243
MSC (2000): Primary 47A10, 46H05
Published electronically: March 15, 2001
MathSciNet review: 1695115
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

It is shown that submultiplicative inequalities for spectral radii often imply supermultiplicative inequalities, and vice versa.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A10, 46H05

Retrieve articles in all journals with MSC (2000): 47A10, 46H05


Additional Information

M. Omladic
Affiliation: Department of Mathematics, University of Ljubljana, 1000 Ljubljana, Slovenia
Email: matjaz.omladic@un-lj.si

H. Radjavi
Affiliation: Department of Mathematics, Dalhousie University, Halifax, Nova Scotia, Canada B3H 4H8
Email: radjavi@mscs.dal.ca

P. Rosenthal
Affiliation: Department of Mathematics, University of Toronto, Toronto, Ontario, Canada M5S 3G3
Email: rosent@math.toronto.edu

A. Sourour
Affiliation: Department of Mathematics, University of Victoria, Victoria, British Columbia, Canada V8W 3P4
Email: asourour@alpha.uvic.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-01-05500-9
PII: S 0002-9939(01)05500-9
Received by editor(s): August 12, 1998
Received by editor(s) in revised form: February 26, 1999
Published electronically: March 15, 2001
Communicated by: David R. Larson
Article copyright: © Copyright 2001 American Mathematical Society